# SDR SWIA202161717

- Difficulty date: August 19, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS424 STR0 HAS CORROSION ON SPLICE PLATE (MARKED)     (C-CHECK RO 10/8/2021)    CORROSION BLENDED AND AREA REPAIRED IAW WITH STEPS 1-5 OF MHIRJ REPAIR ENGINEERING ORDER 601R-53-41-2961 REV --, DATED 2021-09-07. COMPLIED WITH 51-900-1003-SKY.
